# SDR DL72S992769

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MTC LAYOVER, LT OUTSIDE EMERGENCY EGRESS LIGHTING INOP.  REPLACED FWD LIGHT POWER SUPPLY.  REPLACED BULBS FOR MID LIGHT AND REPLACED BATTERY PACK ON AFT LIGHT, OPER NOW NORMAL.
